# SDR IPXA2023111554296

- Difficulty date: November 1, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 88,662 hours, 18,654 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Hinge
- Part number: UNKNOWN
- Part serial: NA
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WAI FOUND INSPECTIONPANEL, 2 FEET OUTBOARD OF RIGHT ENGINE, HINGES BROKEN BUT PANEL STILL ATTACHED. INSTALLED TAI SEAL DOOR PANEL ON RH WING OUTB OF ENG IAW AMM 57-41-58/401 REV 140 THIS CLOSED DMI
